# SDR SWIA202053623

- Difficulty date: September 5, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRG 27 AT APPROXIMATELY FS 283.00, MARKED.  C-CHECK RO 10/22/2020.  REMOVED CORROSION ON STR 27 AT FS 283.00, REF CRJ700 SRM.  FOUND TO BE OUT OF LIMITS.   REMOVED AND INSTALLED NEW STR 27 FROM FS 280 TO FS 298, REF CRJ700 SRM AND DWG.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
